Lateral Flow Test & Paracetamol Bundle
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Collect 44 Boots Advantage Card points with this purchase
Buy 1 get 2nd 1/2 price on selected cough and cold£0.99
This Bundle Contains: 1 x Flowflex Antigen Rapid Test Lateral Flow Self-Testing Kit 5 Tests, 1 x Boots Paracetamol 500mg Capsules - 16, 1 x Boots Glycerin Throat Pastilles Blackcurrant - 45g
Flowflex Antigen Rapid Test Lateral Flow Self-Testing Kit 5 Tests
- Easy to use
- CE marked
For general use. Ensure you are aware this will not provide you with a certificate and your results will not be verified. This test cannot be used for travel.
Should you need a verified test with a certificate, please visit https://www.boots.com/covid-19-testing/pre-departure-to-uk-covid-19-travel-testing
Boots Glycerin Throat Pastilles Blackcurrant - 45g
- Comforting and soothing
- Contains real fruit juice
Glycerin Throat Pastilles are formulated to offer a soothing, pleasant taste. Contains glycerin to ease your throat.
- Free from Artificial Colours
- Lactose free
- Suitable for Vegetarians
Throat pastilles suitable for adults and children over 4 years.
Boots Paracetamol 500mg Capsules - 16 Capsules
For the relief of headaches, migraine, nerve pain (neuralgia), toothache, sore throat, period pains, relief of the symptoms of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness. It can also be used to relieve the symptoms of colds and flu and reduce a fever.
Paracetamol suitable for adults & children aged 12 years & over.
See details below, always read the label
Suitable for: Paracetamol suitable for adults & children aged 12 years & over.
Active ingredients: Paracetamol